# SDR LR7A2024081603454

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 61,554 hours, 36,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Chine
- Part number: LS5177
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND LH FS517 CHINE CAP CORRODED AT LBL60, WL146. / REPAIRED IAW LAC MEA 382-53-24-130.    NR# 1001150776.
